{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602007475090901   Reference number:68A0008144

Насчет обтекания крыльев произвольной формы э плане в широком диапазоне углов атаки

Author (1):
Issue:Page: 32-44  Publication year: 1968
JST Material Number: R0171A  ISSN: 0568-5281  CODEN: IMZGA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page